Skip to main content

Domain Walls in f(R, T) Theory of Gravitation

Abstract

An analysis of Bianchi type II, VIII and IX space-time in the frame work of f(R, T) theory of gravitation is presented. Domain walls are considered as a source of matter. Exact solutions of the corresponding field equations are obtained. Physical parameters of the investigated model are discussed.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5

References

  1. Boyanovsky, D., Brahm, D.E., Gonzalez-Ruiz, A., Holman, R., Takakura, F.I.: arXiv:hep-ph-9501380 (1995)

  2. Basu R., Vilenkin A.: arXiv:gr-qc/9402040 (1993)

  3. Vilenkin, A., Shellard, E.P.S.: Cosmic strings and other topological defects. Cambridge University Press, Cambridge (1994)

    MATH  Google Scholar 

  4. Kolb, E.W., Turner, M.S.: The Early Universe. Addison Wesley, Massachusetts (1990)

    MATH  Google Scholar 

  5. Bamba, K., Nojiri, S., Odintsov, S.D.: arXiv:1107.2538v2 (2012)

  6. Katore, S.D., Sancheti, M.M., Hatkar, S.P.: Pramana 83(4), 619–630 (2014)

    Article  ADS  Google Scholar 

  7. Ryan, M.P., Shepley, L.C.: Homogeneous Relativistic Cosmologies. Princeton University Press, Princeton, New Jersey (1975)

    Google Scholar 

  8. Ram, S., Singh, P.: Astrophys. Space Sci. 201, 29–33 (1993)

    MATH  MathSciNet  Article  ADS  Google Scholar 

  9. Katore, S.D., Sancheti, M.M., Hatkar, S.P: Int. J. Mod. Phys. D 23(7), 1450065 (2014)

    Article  ADS  Google Scholar 

  10. Sahu, S.K.: J. Mod. Phys. 1, 67–69 (2010)

    Article  Google Scholar 

  11. Singh, C.P.: Braz. J. Phys. 39, 4 (2009)

    Article  Google Scholar 

  12. Singh, M.K., Verma, M.K., Ram, S.: Int. J. Phys. 1(4), 77–83 (2013)

    Google Scholar 

  13. Harko, T., Lobo, F.S.N., Nojiri, S., Odintsov, S.D.: arXiv:1104.2669 (2011)

  14. Hajj-Boutros, J.: Int. J. Theor. Phys. 28(4), 487 (1989)

    MATH  MathSciNet  Article  Google Scholar 

  15. Reddy, D.R.K., Venkateshwarlu, R.: Astrophys. Space Sci. 155, 135–139 (1989)

    MATH  MathSciNet  Article  ADS  Google Scholar 

  16. Pradhan, A., Yadav, P.: Int. J. Math. Math. Sci. 471938, 2009 (2009)

    MathSciNet  Google Scholar 

  17. Ghosh, P., Ray, S., Usmani, A.A., Mukhopadhyay, U.: Astrophys. Space. Sci. 345, 367–371 (2013)

    Article  ADS  Google Scholar 

  18. Adhav, K.S., Bansod, A.S., Pawade, I.D.: Afri. Rev. Phys. 9, 3 (2014)

    Google Scholar 

  19. Kibble, T.W.B.: J. Phys. A: Math. Gen. 9, 8 (1976)

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. D. Katore.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Katore, S.D., Chirde, V.R. & Hatkar, S.P. Domain Walls in f(R, T) Theory of Gravitation. Int J Theor Phys 54, 3654–3664 (2015). https://doi.org/10.1007/s10773-015-2602-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10773-015-2602-6

Keywords

  • Domain walls
  • Bianchi type II
  • VIII and IX
  • f(R, T) theory